Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 23, 2025, 7:11 PM CDT for Bandera County, Gillespie County, Kerr County, Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2025, 7:11 PM CDT (00:11 UTC)
- Expired
- Mar 23, 2025, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Gillespie County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 119 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 7:26 PM CDT | HAIL 1.75 | 3 Nnw Kerrville, TX | Golfball size hail at intersection of I-10 and Harper Rd. |
| Mar 23, 7:29 PM CDT | HAIL 2.75 | 2 Nw Kerrville, TX | Kerrville near Methodist Encampment. |
| Mar 23, 7:37 PM CDT | HAIL 2 | Kerrville, TX | |
| Mar 23, 7:37 PM CDT | HAIL 2.5 | 1 Sw Kerrville, TX | Report from mPING: Tennis Ball (2.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 5:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2864 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
466
WUUS54 KEWX 240011
SVREWX
TXC019-171-265-240115-
/O.NEW.KEWX.SV.W.0009.250324T0011Z-250324T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
711 PM CDT Sun Mar 23 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Bandera County in south central Texas...
Southeastern Kerr County in south central Texas...
Southwestern Gillespie County in south central Texas...
* Until 815 PM CDT.
* At 710 PM CDT, a severe thunderstorm was located over Ingram, or 7
miles northwest of Kerrville, moving south at 25 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Medina, Kerrville, Ingram, Camp Verde, Center Point,
Kerrville-Schreiner Park, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3017 9934 3020 9913 2975 9896 2972 9928
TIME...MOT...LOC 0010Z 348DEG 22KT 3011 9922
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
053 follow-up statements
226
WWUS54 KEWX 240022
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
722 PM CDT Sun Mar 23 2025
TXC019-171-265-240115-
/O.CON.KEWX.SV.W.0009.000000T0000Z-250324T0115Z/
Bandera TX-Kerr TX-Gillespie TX-
722 PM CDT Sun Mar 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BANDERA...SOUTHEASTERN KERR AND SOUTHWESTERN
GILLESPIE COUNTIES...
At 721 PM CDT, a severe thunderstorm was located near Ingram, or near
Kerrville, moving south at 25 mph.
HAZARD...Tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Medina, Kerrville, Ingram, Camp Verde, Center Point,
Kerrville-Schreiner Park, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3017 9934 3020 9913 2975 9896 2972 9928
TIME...MOT...LOC 0021Z 348DEG 22KT 3004 9920
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
05907
WWUS54 KEWX 240032
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
732 PM CDT Sun Mar 23 2025
TXC019-240042-
/O.CAN.KEWX.SV.W.0009.000000T0000Z-250324T0115Z/
Bandera TX-
732 PM CDT Sun Mar 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANDERA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 3017 9934 3020 9913 2997 9904 2998 9927
TIME...MOT...LOC 0032Z 348DEG 22KT 2997 9918
$$
TXC171-265-240115-
/O.CON.KEWX.SV.W.0009.000000T0000Z-250324T0115Z/
Kerr TX-Gillespie TX-
732 PM CDT Sun Mar 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL KERR AND SOUTHWESTERN GILLESPIE COUNTIES...
At 732 PM CDT, a severe thunderstorm was located near
Kerrville-Schreiner Park, or near Kerrville, moving south at 25 mph.
THIS IS A DESTRUCTIVE STORM FOR Kerrville.
HAZARD...Baseball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Kerrville, Ingram, Kerrville-Schreiner Park, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3017 9934 3020 9913 2997 9904 2998 9927
TIME...MOT...LOC 0032Z 348DEG 22KT 2997 9918
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
05709
WWUS54 KEWX 240051
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
751 PM CDT Sun Mar 23 2025
TXC171-240100-
/O.CAN.KEWX.SV.W.0009.000000T0000Z-250324T0115Z/
Gillespie TX-
751 PM CDT Sun Mar 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GILLESPIE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 3008 9919 3012 9910 2997 9904 3004 9922
TIME...MOT...LOC 0050Z 348DEG 22KT 2986 9915
$$
TXC265-240115-
/O.CON.KEWX.SV.W.0009.000000T0000Z-250324T0115Z/
Kerr TX-
751 PM CDT Sun Mar 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL KERR COUNTY...
At 750 PM CDT, a severe thunderstorm was located near Camp Verde, or
7 miles northeast of Medina, moving south at 25 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Kerrville and Kerrville-Schreiner Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3008 9919 3012 9910 2997 9904 3004 9922
TIME...MOT...LOC 0050Z 348DEG 22KT 2986 9915
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:44 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 23, 6:44 PM CDT, 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 644 PM CDT Sun Mar 23 2025 ...New AVIATION (00Z TAFS)... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 62 ... Issued at 605 PM CDT Sun Mar 23 2025 Thunderstorms have begun to form ahead of a front and will continue through the evening. The airmass ahead of the front is warm and moist with CAPE values forecast near 2000 j/kg. There is not much deep layer shear, but that much CAPE should be sufficient to generate severe storms. Large hail looks to be the most likely threat. We have issued a Severe Thunderstorm Watch which is in effect until 1 am. && .SHORT TERM... (Tonight through Monday night) Issued at 152 PM CDT Sun Mar 23 2025 Key Message: - Strong to severe storms possible this evening into early Monday morning for portions of the Hill Country into the I-35 corridor. A cold front is currently moving through northwest Texas and will continue to move southward through this afternoon and evening. As the front moves into portions of the Hill Country shortly after peak heating, we should see isolated to scattered showers and storms develop along the front. A weak upper disturbance and decent instability should allow for a few strong to severe storms to develop along the front. Recent updates from the SPC Day 1 convective outlook now place most of Williamson, Travis, Bastrop and Lee counties in a Slight Risk (level 2 of 5) for severe weather. Farther south and west, the Marginal Risk (level 1 of 5) for severe storms extends across most of the Hill Country into the I-35 corridor near New Braunfels, then eastward to near La Grange. The main severe weather concern will be large hail, along with damaging winds. The main time window of concern is roughly 6 PM this evening until 3 AM Monday morning. Not much cooling is anticipated behind the above mentioned cold front on Monday as daytime highs are still expected to reach the 80s for most locations. We did keep a low chance for late afternoon showers and storms in the forecast for areas right along the Rio Grande. At least one or two of the hi-res models show the possibility of an isolated storm or two over portions of the Hill Country into the southern Edwards Plateau Monday afternoon and evening as a warm front lifts northward. For now we will keep the forecast dry as both large scale forcing and atmospheric winds are fairly weak. We will continue to monitor and adjust the forecast as needed. && .LONG TERM... (Tuesday through Sunday) Issued at 152 PM CDT Sun Mar 23 2025 Key Messages: -Hot & dry Tuesday with some mild fire weather concerns -Best chance of rain in several weeks from late Wednesday through Friday, with widespread 1+ inch rains possible The hottest day of the next week is Tuesday as a large western CONUS upper ridge extends into TX. Undercutting this upper ridge is a broad upper disturbance moving east along the US/Mexico border toward TX. The combined effects of these systems brings not only a hot day but possibly a breezy one as southerly surface winds increase ahead of the disturbance. The winds are not expected to particularly strong like the ones from last week's multi-day fire weather patterns, but there could be just enough for an afternoon of locally elevated fire weather conditions. Thankfully, this is is about it for the fire weather issues for awhile as a near widespread rain event is expected for Wednesday through Friday. Initially moisture levels will be limited for daytime Wednesday, so the initial rain chances will be mostly west of Hwy 281 to the Rio Grande and fed mostly by elevated Pacific instability and moisture. The moist and unstable layer becomes more rooted toward the surface by Thursday morning, and a solid conveyor belt of low to mid level moisture should bring many hours of good rain opportunity for much of the area. The latest GFS still shows a scenario of multiple waves of convection moving through the broad upper trough over TX, but the amounts have come down to earth compared to what was seen in the 12Z 3/22 run. We still believe that there will be a larger embedded complex that will provide the bulk of the rain as opposed to multiple waves, but we'd love to be wrong! Assuming the more conservative scenario, a solid swath of 1-2 inch rains should temporarily silence the fire weather concerns for a week or two and usher in a more definitive green-up that has eluded much our area so far this spring. Some secondary rounds of showers and storms are depicted as late as the wee hours Saturday morning, but a mostly dry and mild weekend is projected. There is a quick-hitting wave of convection possible in Central Texas Sunday afternoon according to the GFS, but the ECM and CMC do not reflect this. && .AVIATION... (00Z TAFS) Issued at 639 PM CDT Sun Mar 23 2025 Thunderstorms are in the forecast at area terminals this evening. Opted for more confidence at AUS with a TEMPO group while a PROB30 was utilized for lower confidence in storms reaching SAT and SSF. MVFR ceilings now appear less likely at AUS and most likely at SAT, SSF, and DRT. We will see a wind shift overnight, primarily between 05Z-09Z with northeasterly winds behind a frontal boundary. A shift to more easterly and east-southeasterly is expected by midday Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 60 85 63 91 / 50 0 0 0 Austin Bergstrom Intl Airport 59 85 59 90 / 50 0 0 0 New Braunfels Muni Airport 62 87 61 92 / 40 0 0 0 Burnet Muni Airport 56 83 58 91 / 30 0 0 10 Del Rio Intl Airport 66 89 64 93 / 10 20 10 0 Georgetown Muni Airport 57 84 59 91 / 40 0 0 10 Hondo Muni Airport 62 89 60 92 / 20 10 10 0 San Marcos Muni Airport 60 85 60 90 / 50 0 0 0 La Grange - Fayette Regional 63 83 63 88 / 40 10 0 0 San Antonio Intl Airport 62 86 63 91 / 40 0 10 0 Stinson Muni Airport 65 88 63 92 / 30 0 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...18 Aviation...MMM
In the hours before
Special weather statement, Mar 23, 5:18 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
518 PM CDT Sun Mar 23 2025
TXZ171-188-232300-
Gillespie TX-Llano TX-
518 PM CDT Sun Mar 23 2025
...A strong thunderstorm will impact portions of northeastern
Gillespie and southwestern Llano Counties through 600 PM CDT...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Crabapple, or 8 miles northwest of Fredericksburg,
moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Cherry Spring, Prairie Mountain, Enchanted Rock State
Natural Area, Eckert, Crabapple, Willow City, and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3063 9860 3036 9859 3025 9894 3043 9908
3050 9900 3050 9897 3053 9896 3063 9884
TIME...MOT...LOC 2218Z 237DEG 9KT 3038 9894
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
05Special weather statement, Mar 23, 6:38 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT Sun Mar 23 2025
TXZ188-190-240030-
Blanco TX-Gillespie TX-
638 PM CDT Sun Mar 23 2025
...A strong thunderstorm will impact portions of northern Blanco and
east central Gillespie Counties through 730 PM CDT...
At 638 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hye, or 15 miles southwest of Round Mountain, moving southeast at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blanco, Johnson City, Stonewall, Rocky Creek, Hye, Sandy, Pedernales
Falls State Park, LBJ State Park, and LBJ National Historical Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
&&
LAT...LON 3028 9871 3042 9864 3032 9823 3007 9836
TIME...MOT...LOC 2338Z 295DEG 14KT 3032 9859
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Mar 23, 6:41 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
641 PM CDT Sun Mar 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Hail Harper 30.30N 99.24W
03/23/2025 E0.50 Inch Gillespie TX Public
&&
MBLocal storm report, Mar 23, 6:43 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
643 PM CDT Sun Mar 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM Hail 9 NE Enchanted Rock Sta 30.59N 98.70W
03/23/2025 M0.75 Inch Llano TX Cocorahs
&&
CVPLocal storm report, Mar 23, 7:01 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
701 PM CDT Sun Mar 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail 3 W Harper 30.30N 99.30W
03/23/2025 M2.00 Inch Gillespie TX Public
Time estimated via radar.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 50 min |
| Mar 23, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 40 min |
| Mar 23, 7:37 PM CDT | Special Weather Statement | EWX | Caldwell | 38 min |
| Mar 23, 7:41 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 49 min |
| Mar 23, 7:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 42 min |
| Mar 23, 7:53 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 54 min |
| Mar 23, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 52 min |
| Mar 23, 8:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays | 12 min |
| Mar 23, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 44 min |
| Mar 23, 8:32 PM CDT | Special Weather Statement | EWX | Kendall | 43 min |
| Mar 23, 8:40 PM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Mar 23, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Hays | 32 min |
| Mar 23, 8:46 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 44 min |
| Mar 23, 8:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 38 min |
| Mar 23, 8:53 PM CDT | Special Weather Statement | EWX | Travis | 52 min |
| Mar 23, 8:54 PM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Mar 23, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 49 min |
| Mar 23, 9:01 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 25 min |
| Mar 23, 9:01 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 44 min |
| Mar 23, 9:04 PM CDT | Special Weather Statement | EWX | Hays | 41 min |
| Mar 23, 9:06 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| Mar 23, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 38 min |
| Mar 23, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 59 min |
| Mar 23, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 45 min |
| Mar 23, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 29 min |
| Mar 23, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 40 min |
| Mar 23, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 38 min |
| Mar 23, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 45 min |
| Mar 23, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 40 min |
| Mar 23, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 39 min |
| Mar 23, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 16 min |
| Mar 23, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 46 min |
| Mar 23, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 42 min |
| Mar 23, 10:31 PM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| Mar 23, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 41 min |
| Mar 23, 10:36 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 26 min |
| Mar 23, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 34 min |
| Mar 23, 11:13 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Mar 23, 11:15 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 32 min |
| Mar 23, 11:29 PM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Mar 23, 11:39 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 51 min |
| Mar 23, 11:49 PM CDT | Special Weather Statement | EWX | Karnes | 41 min |
| Mar 24, 12:13 AM CDT | Special Weather Statement | EWX | Fayette | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.